Header

UZH-Logo

Maintenance Infos

The cohomological crepant resolution conjecture for $\Bbb P(1,3,4,4)$


Boissière, S; Mann, E; Perroni, F (2009). The cohomological crepant resolution conjecture for $\Bbb P(1,3,4,4)$. International Journal of Mathematics, 20(6):791-801.

Statistics

Citations

5 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

89 downloads since deposited on 04 Nov 2009
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:June 2009
Deposited On:04 Nov 2009 13:14
Last Modified:05 Apr 2016 13:31
Publisher:World Scientific Publishing
ISSN:0129-167X
Additional Information:Electronic version of an article published as International Journal of Mathematics, Volume 20, Issue 6, Year 2009, Pages 791-801 [10.1142/S0129167X09005479 ] © [copyright World Scientific Publishing Company] [Journal URL
Publisher DOI:https://doi.org/10.1142/S0129167X09005479
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2541935
http://arxiv.org/abs/0712.3248v1

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 1MB
View at publisher

Author Collaborations